Search Results

There are 18173 results for: content related to: Computable symbolic dynamics

  1. Envelopes, indicators and conservativeness

    Mathematical Logic Quarterly

    Volume 52, Issue 1, January 2006, Pages: 51–70, Andrés Cordón-Franco, Alejandro Fernández-Margarit and F. Félix Lara-Martín

    Article first published online : 27 DEC 2005, DOI: 10.1002/malq.200410055

  2. The Arithmetical Hierarchy of Real Numbers

    Mathematical Logic Quarterly

    Volume 47, Issue 1, January 2001, Pages: 51–65, Xizhong Zheng and Klaus Weihrauch

    Article first published online : 8 JAN 2001, DOI: 10.1002/1521-3870(200101)47:1<51::AID-MALQ51>3.0.CO;2-W

  3. Fragments of Arithmetic and true sentences

    Mathematical Logic Quarterly

    Volume 51, Issue 3, May 2005, Pages: 313–328, Andrés Cordón-Franco, Alejandro Fernández-Margarit and F. Félix Lara-Martín

    Article first published online : 18 MAR 2005, DOI: 10.1002/malq.200410034

  4. Index sets for computable differential equations

    Mathematical Logic Quarterly

    Volume 50, Issue 4-5, September 2004, Pages: 329–344, Douglas Cenzer and Jeffrey B. Remmel

    Article first published online : 18 AUG 2004, DOI: 10.1002/malq.200310102

  5. Nonlinear solution methods for infinitesimal perfect plasticity

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 87, Issue 8-9, September 2007, Pages: 643–660, C. Wieners

    Article first published online : 10 SEP 2007, DOI: 10.1002/zamm.200610339

  6. On Turing degrees of points in computable topology

    Mathematical Logic Quarterly

    Volume 54, Issue 5, September 2008, Pages: 470–482, Iraj Kalantari and Larry Welch

    Article first published online : 27 AUG 2008, DOI: 10.1002/malq.200710062

  7. Effective Borel measurability and reducibility of functions

    Mathematical Logic Quarterly

    Volume 51, Issue 1, January 2005, Pages: 19–44, Vasco Brattka

    Article first published online : 25 NOV 2004, DOI: 10.1002/malq.200310125

  8. A lower bound for the symbolic multifractal spectrum of a self-similar multifractal with arbitrary overlaps

    Mathematische Nachrichten

    Volume 282, Issue 10, October 2009, Pages: 1461–1477, L. Olsen

    Article first published online : 5 OCT 2009, DOI: 10.1002/mana.200610179

  9. Formulation of Contact Problems

    Numerical Methods in Contact Mechanics

    Vladislav A. Yastrebov, Pages: 103–188, 2013

    Published Online : 20 FEB 2013, DOI: 10.1002/9781118647974.ch4

  10. Recursive Approximability of Real Numbers

    Mathematical Logic Quarterly

    Volume 48, Issue S1, October 2002, Pages: 131–156, Xizhong Zheng

    Article first published online : 14 OCT 2002, DOI: 10.1002/1521-3870(200210)48:1+<131::AID-MALQ131>3.0.CO;2-#

  11. Feasible Graphs and Colorings

    Mathematical Logic Quarterly

    Volume 41, Issue 3, 1995, Pages: 327–352, Douglas Cenzer and Jeffrey Remmel

    Article first published online : 13 NOV 2006, DOI: 10.1002/malq.19950410305

  12. Name creation implements restriction in the π-calculus

    Systems and Computers in Japan

    Volume 36, Issue 2, February 2005, Pages: 78–91, Yoshinobu Kawabe, Ken Mano, Eiichi Horita and Kiyoshi Kogure

    Article first published online : 19 JAN 2005, DOI: 10.1002/scj.10302

  13. Relative arithmetic

    Mathematical Logic Quarterly

    Volume 56, Issue 6, December 2010, Pages: 564–572, Sam Sanders

    Article first published online : 9 NOV 2010, DOI: 10.1002/malq.200910110

  14. Minimal extensions of Π01 classes

    Mathematical Logic Quarterly

    Volume 51, Issue 2, February 2005, Pages: 206–216, Douglas Cenzer and Farzan Riazati

    Article first published online : 26 JAN 2005, DOI: 10.1002/malq.200410021

  15. Index sets for ω-languages

    Mathematical Logic Quarterly

    Volume 49, Issue 1, January 2003, Pages: 22–33, Douglas Czenzer and Jeffrey B. Remmel

    Article first published online : 16 JAN 2003, DOI: 10.1002/malq.200310002

  16. Type-2 computability on spaces of integrable functions

    Mathematical Logic Quarterly

    Volume 50, Issue 4-5, September 2004, Pages: 417–430, Daren Kunkle

    Article first published online : 18 AUG 2004, DOI: 10.1002/malq.200310109

  17. On Models Constructed by Means of the Arithmetized Completeness Theorem

    Mathematical Logic Quarterly

    Volume 46, Issue 4, October 2000, Pages: 505–516, Richard Kaye and Henryk Kotlarski

    Article first published online : 25 SEP 2000, DOI: 10.1002/1521-3870(200010)46:4<505::AID-MALQ505>3.0.CO;2-M

  18. Simultaneous Search

    Econometrica

    Volume 74, Issue 5, September 2006, Pages: 1293–1307, Hector Chade and Lones Smith

    Article first published online : 7 SEP 2006, DOI: 10.1111/j.1468-0262.2006.00705.x

  19. Computability and continuity in metric partial algebras equipped with computability structures

    Mathematical Logic Quarterly

    Volume 50, Issue 4-5, September 2004, Pages: 486–500, Fredrik Dahlgren

    Article first published online : 18 AUG 2004, DOI: 10.1002/malq.200310114

  20. Disturbance Attenuation for Beam Equations Using Stiffness Control

    Asian Journal of Control

    Volume 3, Issue 4, December 2001, Pages: 342–351, Bao-Zhu Guo and Zheng-Hua Luo

    Article first published online : 22 OCT 2008, DOI: 10.1111/j.1934-6093.2001.tb00074.x